MAUDE Adverse Event Report: BIO-RAD LABORATORIES INC LIQUICHEK SPINAL FLUID CONTROL LEVEL 1; MULTI-ANALYTE CONTROLS, ALL KINDS (ASSAYED)

BIO-RAD LABORATORIES INC LIQUICHEK SPINAL FLUID CONTROL LEVEL 1; MULTI-ANALYTE CONTROLS, ALL KINDS (ASSAYED)
Catalog Number 751
Medical Device Problem Code Human Factors Issue (2948)
Health Effect - Clinical Codes Rash (2033); Alteration In Body Temperature (2682)
Date of Event 09/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bio-rad sent samples of liquichek spinal fluid lot 55660 to two different labs using two different test methods (hologic procleix grifols nat and roche mpx v2.0 multiplex nat) to analyze for (b)(6).Results were reported as (b)(6).Bio-rad also reviewed the vendor certificate of analysis (coa) for all human sourced raw materials used.The raw materials indicted (b)(6) results for (b)(6) using fda approved methods.
 
Event or Problem Description
On october 10, 2017 bio-rad (b)(4) received a report from the university (b)(6) in the (b)(6) of an eye splash involving liquichek spinal fluid control that had occurred approximately 4 weeks earlier.A lab technician had splashed the spinal fluid control into her eye.She had recently developed a "rash and temperature rise consistent with (b)(6)".

Brand Name
LIQUICHEK SPINAL FLUID CONTROL LEVEL 1
Common Device Name
MULTI-ANALYTE CONTROLS, ALL KINDS (ASSAYED)
Manufacturer (Section D)
BIO-RAD LABORATORIES INC
9500 jeronimo road
irvine CA 92618 2017
MDR Report Key6974280
Report Number2016706-2017-00003
Device Sequence Number977872
Product Code JJY
UDI-Device Identifier00847661001584
UDI-Public00847661001584
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K990888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/30/2018
Device Catalogue Number751
Device Lot Number55661
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date10/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;